# SDR C2XA10IA093

- Difficulty date: March 11, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N14938
- Make and model: Emb EMB-145EP
- Aircraft serial: 145029
- Aircraft time: 24,517 hours, 23,784 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Brake
- Part number: 3635001001
- Part serial: 00144A
- Condition: Malfunctioned
- Location: Te Flap
- Part time: 9,883 hours, 10,707 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2102, THE CREW REPORTED THAT AFTER T/O, RECEIVED A FLAP FAIL MESSAGE ON EICAS WITH THE FLAP LEVER AT 0 DEGREES AND THE FLAPS AT 9 DEGREES.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE RIGHT FLAP TRANSMISSION BRAKE, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
